Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 459-464
http://dx.doi.org/10.1155/S0161171293000572

Integral means of certain class of analytic functions

Department of Mathematics, Changsha Communications Institute, Hunan, Changsha 410076, China

Received 20 June 1991; Revised 3 September 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gao Chunyi, “Integral means of certain class of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 459-464, 1993. https://doi.org/10.1155/S0161171293000572.